Alert archive / Maryland / Areal Flood Warnings in 2014

Areal Flood Warning 20, NWS Philadelphia/Mount Holly

April 30, 20145 counties in Maryland; Kent County, New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Apr 30, 2014, 4:10 PM EDT for 5 counties in Maryland; Kent County, New Castle County, Delaware. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2014, 4:10 PM EDT (20:10 UTC)
Expired
May 1, 2014, 1:00 AM EDT
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 66 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 6:12 PM EDTFLOODStevensville, MDSEVERAL AREAS OF HIGH STANDING WATER THROUGHOUT KENT ISLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 652 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
439 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
652 m²/s²
0-3 km storm-relative helicity
902 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WGUS41 KPHI 302010
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT WED APR 30 2014

DEC001-003-MDC011-015-029-035-041-010200-
/O.NEW.KPHI.FA.W.0020.140430T2010Z-140501T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-CECIL MD-KENT MD-KENT DE-CAROLINE MD-QUEEN ANNE'S MD-
TALBOT MD-
410 PM EDT WED APR 30 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  SOUTHERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...
  SOUTHEASTERN CECIL COUNTY IN NORTHEAST MARYLAND...
  KENT COUNTY IN NORTHEAST MARYLAND...
  NORTHERN KENT COUNTY IN CENTRAL DELAWARE...
  NORTHERN CAROLINE COUNTY IN EASTERN MARYLAND...
  QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...
  NORTHWESTERN TALBOT COUNTY IN EASTERN MARYLAND...

* UNTIL 1000 PM EDT

* AT 407 PM EDT SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL
  BE MOVING IN TO THE REGION. STORM TOTAL AMOUNTS OF AROUND TWO
  INCHES HAVE ALREADY FALLEN AND AN ADDITIONAL TWO TO THREE INCHES
  IS LIKELY INTO THE FIRST HALF OF THIS EVENING.
 
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. CONSIDERABLE FIELD
FLOODING IS LIKELY. 

BE ESPECIALLY CAUTIOUS ONCE IT BECOMES NIGHT WHEN IT IS HARDER TO 
RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT 
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT 
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3876 7636 3887 7625 3881 7621 3882 7620
      3893 7623 3886 7637 3889 7637 3904 7631
      3899 7627 3900 7618 3902 7624 3914 7629
      3932 7619 3939 7605 3950 7599 3951 7557
      3946 7558 3925 7540 3867 7635 3877 7639

$$

TFG
1 follow-up statement
330 
WGUS41 KPHI 010116
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
916 PM EDT WED APR 30 2014

DEC001-003-MDC011-015-029-035-041-010500-
/O.EXT.KPHI.FA.W.0020.000000T0000Z-140501T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW CASTLE DE-CECIL MD-KENT MD-KENT DE-CAROLINE MD-QUEEN ANNE'S MD-
TALBOT MD-
916 PM EDT WED APR 30 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR SMALL STREAMS IN...
  SOUTHERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...
  SOUTHEASTERN CECIL COUNTY IN NORTHEAST MARYLAND...
  KENT COUNTY IN NORTHEAST MARYLAND...
  NORTHERN KENT COUNTY IN CENTRAL DELAWARE...
  NORTHERN CAROLINE COUNTY IN EASTERN MARYLAND...
  QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...
  NORTHWESTERN TALBOT COUNTY IN EASTERN MARYLAND...

* UNTIL 100 AM EDT

* AT 915 PM EDT THE HEAVIEST RAIN HAS MOVED OUT OF THE CENTRAL 
  DELMARVA. BUT, RUNOFF FROM THE RAIN IS STILL CAUSING FLOODING
  IN POOR DRAINAGE LOCATIONS.
 
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3876 7636 3887 7625 3881 7621 3882 7620
      3893 7623 3886 7637 3889 7637 3904 7631
      3899 7627 3900 7618 3902 7624 3914 7629
      3932 7619 3939 7605 3950 7599 3951 7557
      3946 7558 3925 7540 3867 7635 3877 7639

$$

TFG

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Apr 30, 3:36 PM EDT, 34 minutes earlier.

Area forecast discussion, Apr 30, 3:36 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT WED APR 30 2014

.SYNOPSIS...
A WARM FRONT WILL LIFT THROUGH MUCH OF THE AREA THIS EVENING INTO
OVERNIGHTS, FOLLOWED BY A COLD FRONT THURSDAY MORNING AS LOW
PRESSURE CONTINUES TO DRIFT INTO THE GREAT LAKES REGION THEN INTO
EASTERN CANADA. HIGH PRESSURE WILL BUILD TO OUR SOUTH THROUGH THE
WEEKEND WHILE LOW PRESSURE SLIDES TO OUR NORTH SATURDAY NIGHT INTO
SUNDAY, DRAGGING A COLD FRONT ACROSS THE AREA SUNDAY. HIGH PRESSURE
IS EXPECTED TO BUILD SOUTHWARD ACROSS THE AREA MONDAY INTO TUESDAY
FROM CENTRAL CANADA.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SLOW MOVG LOW PRES WILL GRADUALLY MAKE ITS WAY THRU THE REGION
TONIGHT AND WAVES OF RAIN WILL MOVE ALG WITH IT.  A WM FNT WILL MOVE
FROM S TO N TONIGHT.  SOME THUNDER CAN NOT BE RULED OUT EITHER.
PRECIP SHUD COME TO AN END FROM W TO E LATE BUT EXPECT IT TO BE CLOUDY
THU MOST OF THE TIME AND DAMP AND DREARY.  TEMPS WILL RISE SLOWLY
TONIGHT AS THE WMFNT PASSES.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
SLOW IMPROVEMENT IS EXPECTED ON THU AS THE LOW FINALLY MOVES AWAY
FROM THE REGION.  TEMPS SHUD RESPOND IN KIND, ESPECIALLY IF WE GET
SOME AFTN SUNSHINE.  THERE COULD BE SOME LINGERING PRECIP EARLY, IF
THE SLOWER SOLNS ARE CORRECT BUT A BETTER DAY IS IN STORE, OVERALL.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE COLD FRONT WILL MOVE WELL OFFSHORE THURSDAY NIGHT, WHILE LOW
PRESSURE MOVES THROUGH THE GREAT LAKES INTO EASTERN CANADA. THERE
COULD BE SOME LINGERING SHOWERS ACROSS THE COASTAL WATERS AND THE
FAR SOUTHEASTERN PART OF THE AREA, SO SLIGHT CHANCE POPS REMAIN
THERE.

THE LOW ACROSS EASTERN CANADA IS EXPECTED TO SPLIT ON FRIDAY,
WITH ONE PIECE MOVING INTO THE CANADIAN MARITIMES, WHILE THE OTHER
RETROGRADES INTO CENTRAL CANADA. AS THIS HAPPENS, BOTH A WEAK
SURFACE TROUGH AND MID-LEVEL SHORT WAVE/VORT MAX ARE FORECAST TO
TRACK ACROSS THE AREA ON FRIDAY. THERE IS NOT A SIGNIFICANT AMOUNT
OF MOISTURE ASSOCIATED WITH THESE FEATURES, BUT THERE MAY BE
ENOUGH TO CREATE A FEW SCATTERED SHOWERS ACROSS OUR NORTHERN ZONES
DURING THE AFTERNOON FRIDAY. ANY SHOWER ACTIVITY SHOULD DISSIPATE
BY SUNSET WITH THE LOSS OF DAYTIME HEATING.

A SIMILAR SITUATION IS FORECAST TO OCCUR ON SATURDAY AS FRIDAY WITH
A SHORT WAVE/VORT MAX MOVING THROUGH, WITH A WEAK SURFACE REFLECTION
AS WELL. THERE LOOKS TO BE A LITTLE MORE MOISTURE TO WORK WITH ON
SATURDAY, SO POP CHANCES ARE SLIGHTLY HIGHER SATURDAY, WITH POPS
GENERALLY FOR THE NORTHERN HALF OF THE AREA, WITH HIGHEST ACROSS THE
NORTHWEST. ANY SHOWER ACTIVITY WILL DISSIPATE WITH DAYTIME HEATING
AFTER THE SUNSETS, BUT IF THEY ARE MORE WIDESPREAD THAN FRIDAY, THEY
COULD LAST FOR A COUPLE OF HOURS AFTER SUNSET.

ON SUNDAY, THE LOW ACROSS CANADA WILL MOVE INTO NEW ENGLAND AND
FINALLY BRING A COLD FRONT ACROSS THE AREA. ALTHOUGH THERE STILL IS
NOT MUCH MOISTURE TO WORK WITH, THERE WILL BE PRECIPITATION CHANCES
FOR ALL AREAS, WITH THE HIGHEST ACROSS THE NORTHERN TWO-THIRDS OF
THE AREA. THE FRONT IS EXPECTED TO MOVE OFFSHORE LATE IN THE DAY OR
DURING THE EVENING, SO PRECIPITATION CHANCES SHOULD END BY SUNDAY
NIGHT.

FOR MONDAY INTO TUESDAY, HIGH PRESSURE IS EXPECTED TO BUILD ACROSS
THE AREA FROM CENTRAL CANADA. THIS WILL PROVIDE DRY WEATHER FOR
EARLY NEXT WEEK. THE GFS AND ECMWF DO SHOW SOME QPF ON THE EASTERN
SIDE OF THE UPPER RIDGE THAT BUILDS ACROSS THE CENTRAL PART OF THE
COUNTRY, BUT THEY HAVE LOCATION DIFFERENCES. THE GFS BRINGS THE
PRECIPITATION RIGHT OVER OUR AREA TUESDAY INTO TUESDAY NIGHT, WHILE
THE ECMWF KEEPS THIS PRECIPITATION TO OUR SOUTH, GENERALLY AROUND
THE SAME TIME PERIOD. FOR NOW, WE WILL KEEP THE FORECAST DRY UNTIL
OUR CONFIDENCE BUILDS.

ON WEDNESDAY, THE SURFACE HIGH BUILDS OFFSHORE, WHILE THE UPPER
RIDGE BUILDS CLOSER TO THE AREA, AND A WARM FRONT APPROACHES THE
AREA. THEREFORE, PRECIPITATION CHANCE DO INCREASE BY WEDNESDAY INTO
WEDNESDAY NIGHT.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A POOR TIME TO BE FLYING, OVERALL!

WIDESPREAD IFR IS OCCURRING, THOUGH THERE HAVE BEEN SOME RECENT
BREAKS TO MVFR AS THE PRECIP HAS TEMPORARILY IN SOME SPOTS.  EXPECT
THE IFR TO CONTINUE IN GENL.  THERE WILL BE SOME LIFR OVERNIGHT AND
CONTINUING INTO THE ERLY MRNG HOURS.  THEN THERE WILL BE SOME
IMPROVEMENT DURG THE MRNG HOURS ON THU.  HOWEVER, HAVE SLOWED THE
IMPROVING TREND ON THU.  AN E TO NE WIND WILL GRADUALLY BECOME S
THIS EVE AS A WMFNT MOVES THRU.  EXPECT SPEEDS IN THE 10 TO 15 KT
RANGE WITH GUSTS TO 25 KTS.  THERE WILL BE SOME LLWS AS WELL.

OUTLOOK...
THURSDAY NIGHT-FRIDAY NIGHT...MOSTLY VFR. GUSTY WEST WINDS AROUND 20
KNOTS FRIDAY AFTERNOON. ISOLATED SHOWERS ACROSS FAR NORTHWEST

SATURDAY-SATURDAY NIGHT...MOSTLY VFR. AFTERNOON SHOWERS POSSIBLE,
MAINLY NORTHWESTERN TAFS. GUSTY SOUTHWEST WINDS 15-20 KNOTS.

SUNDAY...MOSTLY VFR...SHOWERS POSSIBLE ASSOCIATED WITH FRONTAL
PASSAGE WITH BRIEF MVFR CONDITIONS POSSIBLE. GUSTY SOUTHWEST WINDS
EARLY, THEN NORTHWEST LATER BEHIND FRONT AROUND 20-25 KNOTS.

SUNDAY NIGHT-MONDAY...MOSTLY VFR. GUSTY NORTHWEST WINDS 20-25 KNOTS.

&&

.MARINE...
WILL DROP THE GLW ON THE NRN WATERS WITH THIS PKG.  WILL GO WITH A
SCA EVERYWHERE.  THE BAY HAS BEEN HARD PRESSED TO HIT SCA TODAY, BUT
AM HAVING A HARD TIME TAKING IT DOWN UNTIL THE PRECIP AND THE FRONT
MOVES BY.

OUTLOOK...
THURSDAY NIGHT...SMALL CRAFT ADVISORY CONTINUES ON OCEAN DUE TO SEAS
REMAINING ELEVATED.

FRIDAY-SUNDAY...SUB-ADVISORY CONDITIONS EXPECTED.

SUNDAY NIGHT-MONDAY...RETURN TO SMALL CRAFT ADVISORY CONDITIONS
POSSIBLE BEHIND A FRONTAL PASSAGE.

&&

.HYDROLOGY...
FLOOD WATCH REMAINS IN PLACE AND WARNINGS ARE BEING ISSUED. PLEASE
REFER TO THE LATEST HYDROLOGIC PRODUCTS FOR MORE INFORMATION.

&&

.TIDES/COASTAL FLOODING...
WE ARE CONTINUING TO MONITOR THE TRENDS WITH REGARDS TO COASTAL
FLOODING THIS AFTERNOON. THE CONTINUING ONSHORE FLOW AND THE TIMING
OF THE RECENT NEW MOON HAVE LED TO FAVORABLE CONDITIONS FOR COASTAL
FLOODING. IT APPEARS THE THE UPCOMING TIDE CYCLE...THIS EVENING AND
OVERNIGHT MAY BE THE LAST ONE TO CAUSE PROBLEMS FOR OUR AREA.

ALONG THE NJ/DE SHORE AREAS AND FOR LOWER DEL BAY AND RARITAN
BAY...A CFW (ADVISORY) HAS BEEN ISSUED FOR THIS EVENING AND
OVERNIGHT. IT APPEARS THE SOLID MINOR TIDAL FLOODING WILL OCCUR WITH
THE HIGH TIDE. HT AT THE SHORE WILL BE BETWEEN 9 AM AND 10 PM. THE
BACK BAYS AND LOWER DEL BAY WILL HAVE THE HT CLOSER TO MIDNIGHT THRU
2 AM.

THE CFW (ADVISORIES) FOR THE DEL RIVER WILL COME DOWN AT 5 PM WITH
MINOR TIDAL FLOODING OCCURRING ALONG THE NORTHERN PART OF THE RIVER
(NORTH OF PHILADELPHIA). MINOR TIDAL FLOODING AND SOME FRESH WATER
RAIN FLOODING OCCURRED WITH THIS RECENT HIGH TIDE. WE WILL EVALUATE
THE NEED FOR MORE ADVISORIES ALONG THE RIVER AT 5 PM. BEST GUESS
WOULD BE THAT WE WILL PROBABLY ISSUE FOR THESE AREAS AGAIN THIS
EVENING.

FINALLY...OVER THE ERN SHORE OF MD...THE HIGH TIDE THIS EVENING WILL
BRING TIDE LEVELS TO MINOR TIDAL FLOODING FOR THE ERN
SHORE COUNTIES... EVEN THOUGH IT IS THE LOWER OF THE TWO DAILY
TIDES.  WE WILL CONTINUE THE ADVISORY THERE THROUGH 11 PM AND
EVALUATE THE NEED FOR FUTURE ADVISORIES LATER THIS EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ054-055-060>062-
     070-071-101>106.
     COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
     PAZ070-071-106.
NJ...FLOOD WATCH THROUGH THURSDAY MORNING FOR NJZ001-007>010-012-
     013-015>019.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT
     THURSDAY FOR NJZ012>014-020>027.
     COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
     NJZ015>019.
DE...FLOOD WATCH THROUGH THURSDAY MORNING FOR DEZ001.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT
     THURSDAY FOR DEZ002>004.
     COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
     DEZ001.
MD...FLOOD WATCH THROUGH THURSDAY MORNING FOR MDZ008-012.
     COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR MDZ008-
     012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT FRIDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ430-431.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...ROBERTSON
AVIATION...NIERENBERG/ROBERTSON
MARINE...NIERENBERG/ROBERTSON
HYDROLOGY...
TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Apr 30, 3:46 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT WED APR 30 2014

NJZ001-007>010-PAZ054-055-061-062-105-012000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH-
NORTHAMPTON-UPPER BUCKS-
346 PM EDT WED APR 30 2014

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-012000-
MERCER-
346 PM EDT WED APR 30 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-013-012000-
MIDDLESEX-WESTERN MONMOUTH-
346 PM EDT WED APR 30 2014

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM
EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016>019-PAZ070-071-106-012000-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-LOWER BUCKS-
346 PM EDT WED APR 30 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ060-101>104-012000-
BERKS-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-
346 PM EDT WED APR 30 2014

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ015-019-020-012000-
QUEEN ANNES-TALBOT-CAROLINE-
346 PM EDT WED APR 30 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

SOME HEAVY RAIN AT TIMES TODAY AND TONIGHT MAY LEAD TO LOCAL POOR
DRAINAGE FLOODING.

SOME STRONG THUNDERSTORMS TODAY COULD LOCALLY PRODUCE WIND GUSTS TO
45 MPH THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-012000-
CECIL-KENT MD-
346 PM EDT WED APR 30 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

SOME HEAVY RAIN AT TIMES TODAY AND TONIGHT MAY LEAD TO LOCAL POOR
DRAINAGE FLOODING.

SOME STRONG THUNDERSTORMS TODAY COULD LOCALLY PRODUCE WIND GUSTS TO
45 MPH THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ014-020>027-012000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
346 PM EDT WED APR 30 2014

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM
EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

SOME HEAVY RAIN AT TIMES TODAY AND TONIGHT MAY LEAD TO LOCAL POOR
DRAINAGE FLOODING.

SOME STRONG THUNDERSTORMS TODAY COULD LOCALLY PRODUCE WIND GUSTS TO
45 MPH THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-012000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
346 PM EDT WED APR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-012000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
346 PM EDT WED APR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME STRONG THUNDERSTORMS TODAY COULD LOCALLY PRODUCE WIND GUSTS TO
AROUND 35 KNOTS, ESPECIALLY THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 30, 1:48 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
148 PM EDT WED APR 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     FLASH FLOOD      EAST COVENTRY TWP       40.20N  75.62W
04/30/2014                   CHESTER            PA   TRAINED SPOTTER

            PIGEON CREEK OVERFLOW...HALTEMAN ROAD AND KOLP ROAD
            INTERSECTION IS FLOODED.

&&

EVENT NUMBER PHI1400151

STAFF
Special weather statement, Apr 30, 3:27 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT WED APR 30 2014

DEZ001-MDZ008-012-015-NJZ007>010-PAZ070-071-101>106-302115-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-
HUNTERDON NJ-KENT MD-LOWER BUCKS PA-MORRIS NJ-NEW CASTLE DE-
PHILADELPHIA PA-QUEEN ANNE'S MD-SOMERSET NJ-UPPER BUCKS PA-WARREN NJ-
WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
327 PM EDT WED APR 30 2014

...AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WITH VERY HEAVY
RAIN WILL CONTINUE TO AFFECT
BUCKS...CECIL...CHESTER...DELAWARE...HUNTERDON...KENT...MONTGOMERY...
NORTHERN NEW CASTLE...NORTHERN SOMERSET...SOUTHERN MORRIS...SOUTHERN
WARREN...WEST CENTRAL PHILADELPHIA AND WESTERN QUEEN ANNE'S
COUNTIES...

AT 320 PM EDT...AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS
WITH VERY HEAVY RAIN WAS LOCATED FROM THE WESTERN RARITAN RIVER
VALLEY SOUTHWESTWARD THROUGH THE PHILADELPHIA PENNSYLVANIA SUBURBS
INTO NORTHEAST MARYLAND. THIS AREA IS TRAINING AND ONLY SLOWLY
MOVING EAST.

VERY HEAVY RAIN WILL FALL OVER THE NEXT COUPLE OF HOURS...WITH
HOURLY RAINFALL AMOUNTS OF AROUND HALF AN INCH. THIS WILL EXACERBATE
ONGOING FLOODING AND WILL CAUSE WATER TO FURTHER POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS AND FLOOD THEM IN MANY INSTANCES. PLEASE REFER TO
MORE SPECIFIC FLOOD WARNING PRODUCTS.

THIS AREA WILL AFFECT QUAKERTOWN...GREEN LANE...GLENMOORE...AND
GLENMOORE AROUND 330 PM...PARKESBURG...PUGHTOWN...PUGHTOWN...AND
HAMPTON AROUND 340 PM...BEATTYESTOWN AND FERNDALE AROUND 350 PM.

TAKE ROADWAYS THAT ARE THE LEAST PRONE TO POOR DRAINAGE FLOODING.
EXPECT AN ARDUOUS COMMUTE HOME.

LAT...LON 3918 7628 3932 7619 3943 7601 3952 7599
      3954 7608 3972 7623 3973 7614 3979 7605
      4008 7594 4043 7550 4061 7520 4068 7518
      4086 7495 4078 7440 4035 7486 4034 7494
      4032 7490 3933 7585 3899 7622
Local storm report, Apr 30, 3:46 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT WED APR 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLOOD            MILFORD TWP             40.42N  75.41W
04/30/2014                   BUCKS              PA   EMERGENCY MNGR

            STATE ROAD 663 MILDFORD TWP IS CLOSED DUE TO FLOODING

&&

EVENT NUMBER PHI1400152

STAFF
Local storm report, Apr 30, 3:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT WED APR 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLOOD            NEW BRITAIN TWP         40.32N  75.20W
04/30/2014                   BUCKS              PA   EMERGENCY MNGR

            COUNTY LINE ROAD IN NEW BRITAIN TWP IS CLOSED DUE TO
            FLOODING

&&

EVENT NUMBER PHI1400153

STAFF
Local storm report, Apr 30, 3:54 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT WED APR 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     FLASH FLOOD      EAST COVENTRY TWP       40.20N  75.62W
04/30/2014                   CHESTER            PA   TRAINED SPOTTER

            PIGEON CREEK OVERFLOW...HALTEMAN ROAD AND KOLP ROAD
            INTERSECTION IS FLOODED.

0345 PM     FLOOD            MILFORD TWP             40.42N  75.41W
04/30/2014                   BUCKS              PA   EMERGENCY MNGR

            STATE ROAD 663 MILDFORD TWP IS CLOSED DUE TO FLOODING

0345 PM     FLOOD            NEW BRITAIN TWP         40.32N  75.20W
04/30/2014                   BUCKS              PA   EMERGENCY MNGR

            COUNTY LINE ROAD IN NEW BRITAIN TWP IS CLOSED DUE TO
            FLOODING

&&

EVENT NUMBER PHI1400151 PHI1400152 PHI1400153

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:59 AM EDTSpecial Weather StatementPHICecil, Kent61 min
Apr 30, 9:45 AM EDTAreal Flood AdvisoryPHICecil, Kent3 hr
Apr 30, 12:49 PM EDTAreal Flood WarningPHICecil26 hr
Apr 30, 1:16 PM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot4 hr
Apr 30, 3:27 PM EDTSpecial Weather StatementPHICecil, Kent108 min
Apr 30, 4:16 PM EDTAreal Flood AdvisoryPHICaroline, Talbot6 hr
Apr 30, 4:44 PM EDTSpecial Weather StatementPHIKent, Queen Anne's46 min
Apr 30, 5:10 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's110 min
Apr 30, 6:03 PM EDTSpecial Weather StatementPHICecil117 min
Apr 30, 10:08 AM EDTAreal Flood AdvisoryPHIKent, Sussex3 hr
Apr 30, 12:37 PM EDTRiver Flood WarningPHINew Castle15 hr
Apr 30, 3:54 PM EDTRiver Flood WarningPHINew Castle16 hr
Apr 30, 4:00 PM EDTRiver Flood WarningPHINew Castle18 hr
Apr 30, 6:29 PM EDTRiver Flood WarningPHINew Castle28 hr

Nearby

Areal Flood Warnings in Maryland, 2014Areal Flood Warnings in Delaware, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.